# SDR DALA2019071504292

- Difficulty date: July 14, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 97,710 hours, 14,039 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Damaged
- Location: Light Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGECY FLOOR PATH LIGHTS ROW 29 LEFT, 15 RIGHT, 17 RIGHT AND 21 RIGHT LIGHTS WON'T TURN ON UPON SERVICE CHECK FOUND OPEN WIRE & CONNECTOR. REPLACED PINS AND RECONNECTED CONNECTOR. SYSTEM OPERATION IS NORMAL.
